Volume 12 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
Author Index – M
Ma, Xuanlong
Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups
MacGillivray, Gary
Integer solutions to x^2 + y^2 = z^2 - k for a fixed integer value k
Macías Medina, Siegfried
A two-step conditionally bounded numerical integrator to approximate some traveling-wave solutions of a diffusion-reaction equation
Macías-Díaz, Jorge
A two-step conditionally bounded numerical integrator to approximate some traveling-wave solutions of a diffusion-reaction equation
Mackall, Eoin
Six variations on a theme: almost planar graphs
Madden, Erin
Upper and lower bounds on the speed of a one dimensional excited random walk
Mader, Gregory
A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity
Mahlum, Austin
Generalized factorization in Z/mZ
Mahoney, Dax
Binary frames, graphs and erasures
Major, Samantha
Continuous dependence and differentiating solutions of a second order boundary value problem with average value condition
Malek, Fereshteh
An interesting proof of the nonexistence of a continuous bijection between $\mathbb{R}^n$ and $\mathbb{R}^2$ for $n\neq 2$
Manage, Ananda
Statistical analysis of diagnostic accuracy with applications to cricket
Manning, Robert
Ineffective perturbations in a planar elastica
Manternach, Kathryn
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Marafino, John
Applications of full coverings in Real Analysis
Marcott, Cameron
Differentiation properties of the perimeter to area ratio for finitely many overlapped unit squares
Margevicius, Renee
The influence of education in reducing the HIV epidemic
Martin, Ashley
Positive solutions to singular third-order boundary value problems on purely discrete time scales
Martin, Erin
Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors
Martin, Wesley
Quasi-positive curvature on a biquotient of Sp(3)
Martin, Zane
The sharp log-Sobolev inequality on a compact interval
Martin-Hagemeyer, Rory
On the faithfulness of the representation of Gl(n) on the space of curvature tensors
Martinez, Michael
Zero-divisor ideals and realizable zero-divisor graphs
Martínez-Pedroza, Eduardo
Finiteness of homological filling functions
Martinez-Rivera, Xavier
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
Mason, Sarah
A graph theoretical approach to solving Scramble Squares puzzles
Matos, Rodrigo
Spectrum of the Laplacian on radial graphs
Mattman, Thomas
Graphs on 21 edges that are not 2-apex
Six variations on a theme: almost planar graphs
Maxin, Daniel
Vertical transmission in epidemic models of sexually transmitted diseases with isolation from reproduction
May, Russell
Mayfield, Kyanne
The kernel of the matrix i\cdot j mod n when n is prime
McBee, Cayla
Information for faculty new to undergraduate research
McCarthy, Hanah
McCune, David
The role of graduate students in research experience for undergraduates programs
McDaniel, Michael
Alhazen's hyperbolic billiard problem
McGauvran, Brian
Studying the Impacts of Changing Climate on the Finger Lakes Wine Industry
McGinnis, Andrew
A generalization of the matrix transpose map and its relationship to the twist of the polynomial ring by an automorphism
McGregor, Duncan
Combinatorial Proofs of Zeckendorf Representations of Fibonacci and Lucas Products
McHugh, Joshua
Distribution of genome rearrangement distance under double cut and join
McKenry Jr., Charles
Nonreal zero decreasing operators related to orthogonal polynomials
McLaney, Jacob
What is odd about binary Parseval frames?
McLeman, Cameron
Mixing times for the Rook's walk via path coupling
McLoud-Mann, Jennifer
Stick numbers in the simple hexagonal lattice
McMahon, Elise
Stick numbers in the simple hexagonal lattice
McMillan, Audra
Total Positivity of a Shuffle Matrix
McMillan, Matthew
Generalizations of Pappus' centroid theorem via Stokes' theorem
On symplectic capacities of toric domains
McMorris, David
A modified wavelet method for identifying transient features in time signals with applications to bean beetle maturation
McNamara, Kristin
Intrinsically triple-linked graphs in RP3
McNew, Nathan
Efficient realization of nonzero spectra by polynomial matrices
McTavish, Aaron
On the orbits of an orthogonal group action
Meador, Clyde
Stability properties of a predictor-corrector implementation of an implicit linear multistep method
Meagher, Karen
An Erd\H{o}s--Ko--Rado theorem for subset partitions
Medici, Daniel
New examples of Brunnian theta graphs
Medina, Herbert
A new series for $\pi$ via polynomial approximations to arctangent
Medina, Luis
Generalized exponential sums and the power of computers
Meehan, Sean
Ordering graphs in a normalized singular value measure
Meemark, Yotsanan
A Combinatorial Proof of Decomposition Property of Reduced Residue Systems
Antiderivatives and linear differential equations using matrix
Mehta, Aneesh
Energy Minimizing Unit Vector Fields
Mei, May
Numbers and the heights of their happiness
Melcher, Lauren
Mellem, Bjorn
Differentiation properties of the perimeter to area ratio for finitely many overlapped unit squares
Melvin, Sara
Stick numbers in the simple hexagonal lattice
Mendoza, Arazelle
Meng, Delong
Boolean elements in the Bruhat order on twisted involutions
Menke, Rebecca
The nonexistence of cubic Legendre multiplier sequences
Mentis, Alexander
How false is Kempe's proof of the Four Color Theorem? (Part II)
Merberg, Adam
Divisibility of class numbers of imaginary quadratic function fields
Messina, Eleonora
A numerical investigation on the asymptotic behavior of two delays Volterra discrete equations
Meyer, McKinley
Maximization of the size of monic orthogonal polynomials on the unit circle corresponding to the measures in the Steklov class
Meyer, Stefanie
Construction and Enumeration of Franklin Circles
Meyerson, Olivia
Explicit bounds for the pseudospectra of various classes of matrices and operators
Meza, Erika
A new series for $\pi$ via polynomial approximations to arctangent
The chromatic polynomials of signed Petersen graphs
Meza, Jeremy
Explicit bounds for the pseudospectra of various classes of matrices and operators
Mezera, Gregory
Embedding groups into distributive subsets of the monoid of binary operations
Michel, Gregory
Domino tilings of Aztec diamonds, Baxter permutations, and Snow Leopard permutations
Mihalcea, Leonardo
Quantum Schubert polynomials for the G_2 flag manifold
Combinatorial curve neighborhoods for the affine flag manifold of type $A_1^1$
Miklós, István
Proving the pressing game conjecture on linear graphs
Miles, Nicole
Miller, Steven
The Weibull distribution and Benford's law
A generalization of Zeckendorf's theorem via circumscribed m-gons
Milligan, Thomas
The multiplicity of solutions for a system of second order differential equations
Mills, Janet
Maximal subgroups of the semigroup of partial symmetries of a regular polygon
Milner, Paul
An exploration of ideal-divisor graphs
Milstead, Jonathan
Minor, Mary
A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity
Mitchell, Lon
Induced trees, minimum semidefinite rank, and zero forcing
A new look at Apollonian circle packings
Mitchell, Zachary
Trapping light rays aperiodically with mirrors
Mitropolsky, Dan
Mixco, James
Nonunique factorization over quotients of PIDs
Mizuhara, Matthew
On groups with a class-preserving outer automorphism
Moan, Emili
Combinatorics of linked systems of quartet trees
Moats, Lisa
Cost-Conscious Voters in Referendum Elections
Mochan, Ericka
Coexistence of stable ECM solutions in the Lang-Kobayashi system
Moffatt, Iain
On the ribbon graphs of links in real projective space
Moghadam, Safoora
On $\mathbb{G}$-graphs of certain finite groups
Mohammadkhani, Leili
Mohammed, Ahmed
Harnack's Inequality for Second Order Linear Ordinary Differential Inequalities
Molinek, Donna
Affine hyperbolic toral automorphisms
Monasterio, Juan
Existence of positive solutions for an approximation of stationary mean-field games
Mondin, Lauren
Statistical analysis of diagnostic accuracy with applications to cricket
Monks, Keenan
On Supersingular Elliptic Curves and Hypergeometric Functions
Montenegro, José Fabio
Spectrum of the Laplacian on radial graphs
Moon, Kyra
The Steiner problem on the regular tetrahedron
Mooney, Christopher
Generalized factorization in Z/mZ
Moore, Alexander
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Moore, Jessica
Moore, Terri
Invariant polynomials and minimal zero sequences
Morales, Adriana
Arranging kings k-dependently on hexagonal chessboards
Moree, Pieter
The family of ternary cyclotomic polynomials with one free prime
Moreno, Rosa
Matrix Completions for Linear Matrix Equations
Morey, Susan
Depths and Stanley depths of path ideals of spines
Morgan, Emma
Lifting representations of finite reductive groups: a character relation
Morgan, Frank
The Gauss-Bonnet Formula on Surfaces with Densities
Morris, Kirsten
Matrix Completions for Linear Matrix Equations
Morrison, Laura
Integer solutions to x^2 + y^2 = z^2 - k for a fixed integer value k
Morrow, Jackson
On the least prime congruent to 1 modulo $n$
Morse, Steven
Trace diagrams, signed graph colorings, and matrix minors
Moslehian, Mohammad
Some numerical radius inequalities for Hilbert space operators
Mota, Maria
Solving Scramble Squares puzzles with repetitions
Mudrock, Jeffrey
On the Integrality of the Coefficients in Linear Recurrence Sequences
Mummert, Philip
Munteanu, Cristian
Outer billiards and tilings of the hyperbolic plane
Mupasiri, Douglas
Spectral characterization for von Neumann's iterative algorithm in $\mathbb{R}^n$
Murphy, Kaitlyn
Minimum rank, maximum nullity and zero forcing number for selected graph families
Murugan, Mathav
Nonultrametric triangles in diametral additive metric spaces
Mutiso, Fedelis
Functions of internal distance of trees
Mynhardt, Christina
On the $\varepsilon$-ascent chromatic index of complete graphs
Integer solutions to x^2 + y^2 = z^2 - k for a fixed integer value k